# SDR SIMA20151126001

- Difficulty date: November 26, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 26,999 hours, 22,979 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overtemp
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE CREW RECEIVED EICAS BATT 1 OVERTEMP WARNING MSG PEAK AT 114C.  CREW CONTACTED SOC & MOC & THE DECISION TO DIVERT WAS MADE.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMER & LANDED WITHOUT INCIDENT.  R & R NR 1 MAIN BATTERY, OPERATION CHECKED GOOD IAW WC 24-600-00.
